# SDR AALA20130530024

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Structure
- Condition: Gouged
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING BAY DOOR 192CR, OTBD SUPPORT CHORD UPPER SURFACE GOUGED AT FIRST OTBD LATCH CONTACT AREA.  ACCOMPLISHED REPAIR TO OTBD SUPPORT CHORD IAW ATS ER 13-02150 AND EA B737-53-030014.
